# SDR SIMA20150303010

- Difficulty date: March 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 28,128 hours, 23,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part serial: 81502
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 7 EMER LIGHT STRIP IS CRACKING.  R & R LT NR 7 EMER LIGHT STRIP IAW AMM 33-50-12.  SEE BOW 182857 FOR FINAL INSTALL & OPERATIONAL TEST.
